# SDR HALA2016103100377

- Difficulty date: October 31, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 11711
- Aircraft time: 27,534 hours, 4,431 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION -Y1959, C47-C53.2 IS CORRODED.  CORROSION REMOVED IAW SRM 51-74-00 REV 91.  BLEND DIMENSIONS STA33113 CROWN SUPERIOR 15MM X 3MM MAX DEPTH 0.6MM.  STA36328 CROWN SUPERIOR 4MM X 2MM DEPTH 0.6MM 3. STA36578 CROWN SUPERIOR 45MM X 10MM DEPTH 1MM, ASSESSED AS LEVEL 2 CORROSION (OUT OF LIMITS) AS PER SRM 53-31-15 REV 91.  RII INSPECTION OF CORROSION REMOVAL CARRIED OUT AS PER GMM VOL 1 CHAP 5.  SEAT TRACK REPLACEMENT REQUIRED.
